The Annals of Mathematical Statistics

A Note on Fisher's Inequality for Balanced Incomplete Block Designs

R. C. Bose

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 20, Number 4 (1949), 619-620.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177729958

Digital Object Identifier
doi:10.1214/aoms/1177729958

Mathematical Reviews number (MathSciNet)
MR32550

Zentralblatt MATH identifier
0034.23102

JSTOR
links.jstor.org

Citation

Bose, R. C. A Note on Fisher's Inequality for Balanced Incomplete Block Designs. Ann. Math. Statist. 20 (1949), no. 4, 619--620. doi:10.1214/aoms/1177729958. https://projecteuclid.org/euclid.aoms/1177729958.


Export citation